MathSciNet Relay Station
MathSciNet bibliographic data
MR1241278 62G05 (62G20)
Wu, J. S.; Chu, C. K. Kernel-type estimators of jump points and values of a regression function. Ann. Statist. 21 (1993), no. 3, 1545–1566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement